# SDR USAA960506

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AU
- Make and model: Boeing 737201
- Aircraft serial: 21816
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Door Cut Out
- Part time: 41,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING 'BX' CHECK VISUAL INSPECTION, FOUND .4375 INCH CRACK AT AFT ENTRY DOOR CUT OUT FORWARD LOWER HINGE CUT OUT FUSELAGE SKIN.  REMOVED CRACK AND INSTALLED DOUBLER, REPAIRED PER SRM 53-30-3, FIGURE 34.  (X)
